# SDR SWIA202163063

- Difficulty date: October 10, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE SLAT TRACK 1-1 HAS WEAR MARKS ON DRIVEN TRACKS.     (C-CHECK RO 12/07/2021)    REPAIRED THE L/H SIDE SLAT TRACK 1-1 HAS WEAR MARKS ON DRIVEN TRACK AS PERREO 670-57-42-1276 REV. -- DATED, 2021-11-15 ALL STEPS COMPLIED WITH & CRJ 700 SRM 51-12-00-001-001-A01 REV. 38 DATED JUL 25/2020. COMPLIED WITH 27-900-1009-SKY & 51-900-1002-SKY. OPS CHECKS GOOD
